# SDR 2001F00074

- Difficulty date: June 20, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N261LR
- Make and model: Boeing 737230
- Aircraft serial: 22402
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SAL - FLT 441 - AFTER TAKEOFF, WHEN PILOT SELECTED FLAP TO UP POSITION, IT DID NOT RESPOND.  ALTERNATE FLAP EXTENSION WAS PERFORMED FOR LANDING.  THE AIRCRAFT RETURNED TO THE EL SALVADOR AIRPORT.  THE AIRCRAFT REMAINED ON GROUND FOR MAINTENANCE.  (M)
